mental-health-icon
Interrupted sleep
I was having little bit stress so I consulted a pshyiciatrist. He gave me carispec 1.5 mg, pari CR forte and clonafit beta tablet. Just after taking this tablets I started having interrupted sleep. I started waking up from sleep multiple times throughout the night. So after taking them for 15 days I stopped taking them. Now it's been 12-13 days that I have not taken the tablets but still I am having interrupted sleep. Pls suggest me what should I do. What is the solution to this.
42 Views v

Answers (6)

Like the answers? Consult privately with the doctor of your choice

Hi
Next Steps
consult
Health Tips
“We cannot direct the wind, but we can adjust the sails.”
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Need details about ur symptoms for further guidance
Next Steps
Consult online to knw better about ur treatment
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Get in touch with your psychiatrist for more detailed evaluation rather than discontinuing medication by yourself. It will help you to understand your problem and doubts too.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
You need to mention your symptoms in detail for others to help you. Only for stress and insomnia these 3 tablet combination use is rare. As together they contain the 3 tablets contain 5 molecules while you have mentioned just stress and insomnia. So you need to elaborate on detail for someone to help you. Good luck.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Sometimes maybbe your doctor thought it's a anxiety induced so they gave other tablet together suppose u r having a only sleep issues no anxiety then take online Clonafit beta
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
I think you should get evaluated again for your symptoms if they did not work. If it was just stress and sleep, then the combination is slightly unusual. Maybe the psychiatrist elicited some other issues as well in their assessment.
Next Steps
Consult
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.